# SDR Z1RA2014081900145

- Difficulty date: August 19, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N761AF
- Make and model: Skrsky S76C
- Aircraft serial: 760524
- Aircraft time: 10,534 hours, 18,741 cycles
- Engine: Tmeca ARRIEL2S1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Warning Light
- Condition: Illuminated
- Location: Gearbox Chip
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MAIN GEAR BOX CHIP LIGHT ILLUMINATED ON RUNUP.
